# SDR IPXA2018100124508

- Difficulty date: September 14, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7810501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 51L HAD CORROSION AT BS 1857.  REPAIRED THE LONGERON BETWEEN BS 1862.47 TO 1887.0 IAW SRM 53-00-05, REPAIR 1, FIG 201, & 202.  MAJOR.
